Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Perturbative approach to the interaction of solitons in quadratic nonlinear media

Autor
Clausen, C.; Christiansen, P.; Torner, L.
Tipus d'activitat
Article en revista
Revista
Optics communications
Data de publicació
1997-03
Volum
136
Número
3
Pàgina inicial
185
Pàgina final
192
DOI
https://doi.org/10.1016/S0030-4018(97)00603-2 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/97942 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0030401897006032 Obrir en finestra nova
Resum
We investigate the interaction between one-dimensional bright solitary waves in quadratic nonlinear media. We use a perturbational approach via collective coordinates to reduce the full evolution equations to a set of coupled ordinary differential equations which provides a simple qualitative picture of the soliton interactions. We use the scheme to calculate the collision distance between equal amplitude solitons and compare the results with the outcome of direct numerical solution of the evolu...
Citació
Clausen, C., Christiansen, P., Torner, L. Perturbative approach to the interaction of solitons in quadratic nonlinear media. "Optics communications", Març 1997, vol. 136, núm. 3, p. 185-192.
Paraules clau
Interaction of solitary waves, Nonlinear optics, Quadratic nonlinearity
Grup de recerca
FOTONICA - Grup de Recerca de Fotònica

Participants